# SDR 97FDEA00627

- Difficulty date: August 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 056FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 47810
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Lt Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 2 SLAT INBOARD RIB FLANGE CRACKED.  REPAIRED CRACKED FLANGE AS PER EA 8-5740-34907.
